Publication detail
Note on difference equations with the right-hand side function nonincreasing in each variable
STEVIČ, S. IRIČANIN, B. KOSMALA, W. ŠMARDA, Z.
Original Title
Note on difference equations with the right-hand side function nonincreasing in each variable
Type
journal article in Web of Science
Language
English
Original Abstract
We present an example of a difference equation of arbitrary order, possessing the right-hand side function that is homogeneous to a certain degree and nonincreasing in each variable, which has a unique positive equilibrium, as well as solutions that do not converge to the equilibrium. The example shows that the main result in the paper: O. Moaaz, Dynamics of difference equation x(n+1) = f (x(n-l), x(n-k)) (Adv. Differ. Equ. 2018:447, 2018), is incorrect.
Keywords
Difference equationUnbounded solutionsNondecreasing functionHomogeneous function
Authors
STEVIČ, S.; IRIČANIN, B.; KOSMALA, W.; ŠMARDA, Z.
Released
23. 2. 2022
Publisher
Springer Nature
ISBN
1029-242X
Periodical
Journal of Inequalities and Applications
Year of study
2022
Number
1
State
United States of America
Pages from
1
Pages to
7
Pages count
7
URL
Full text in the Digital Library
BibTex
@article{BUT176971,
author="Stevo {Stevič} and Bratislav {Iričanin} and Witold {Kosmala} and Zdeněk {Šmarda}",
title="Note on difference equations with the right-hand side function nonincreasing in each variable",
journal="Journal of Inequalities and Applications",
year="2022",
volume="2022",
number="1",
pages="1--7",
doi="10.1186/s13660-022-02761-9",
issn="1029-242X",
url="https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/s13660-022-02761-9"
}